# SDR QXEA2015013000034

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 19,919 hours, 21,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 8SC0442002
- Part serial: MS006395
- Condition: Failed
- Location: Pax Door
- Part time: 4,261 hours, 4,616 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  REPLACED GAS SPRING STRUTS IAW AMM 52-11-16-400-802. CHECKS GOOD RETURNED TO SERVICE.
